# SDR DALA12009213229

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 60,622 hours, 27,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EPSU BATTERY ON LEFT FAULT.  MX REPLACED LEFT EPSU BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
